Alert archive / Michigan / Small Craft Advisories in 2018

Small Craft Advisory 6, NWS Gaylord, MI

March 19, 2018

NWS Gaylord, MI issued this small craft advisory at Mar 19, 2018, 3:29 AM EDT. It took effect at Mar 19, 2018, 11:00 AM EDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2018, 3:29 AM EDT (07:29 UTC)
In effect from
Mar 19, 2018, 11:00 AM EDT
Expired
Mar 21, 2018, 1:00 PM EDT
In force
50 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

942 
WHUS73 KAPX 190729
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
329 AM EDT Mon Mar 19 2018

LMZ344>346-191600-
/O.NEW.KAPX.SC.Y.0006.180319T1500Z-180320T1000Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
329 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM
EDT TUESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 11 AM this morning to 6 AM EDT
Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-191600-
/O.NEW.KAPX.SC.Y.0006.180320T0300Z-180320T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
329 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
EDT TUESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect from 11 PM this evening to 5 PM EDT
Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
9 follow-up statements
349 
WHUS73 KAPX 191454
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1054 AM EDT Mon Mar 19 2018

LMZ344>346-192300-
/O.CON.KAPX.SC.Y.0006.180319T1500Z-180320T1000Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1054 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

A Small Craft Advisory remains in effect until 6 AM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-192300-
/O.CON.KAPX.SC.Y.0006.180320T0300Z-180320T2100Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1054 AM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM EDT TUESDAY...

A Small Craft Advisory remains in effect from 11 PM this evening
to 5 PM EDT Tuesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
212 
WHUS73 KAPX 191944
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
344 PM EDT Mon Mar 19 2018

LMZ344>346-200345-
/O.EXT.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
344 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

THE Small Craft Advisory IS NOW IN EFFECT until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-200345-
/O.EXT.KAPX.SC.Y.0006.180320T0300Z-180321T1700Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
344 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
1 PM EDT WEDNESDAY...

THE Small Craft Advisory IS NOW IN EFFECT from 11 PM this evening
to 1 PM EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
213 
WHUS73 KAPX 200216
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1016 PM EDT Mon Mar 19 2018

LMZ344>346-201030-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1016 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-201030-
/O.CON.KAPX.SC.Y.0006.180320T0300Z-180321T1700Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1016 PM EDT Mon Mar 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
078 
WHUS73 KAPX 200717
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
317 AM EDT Tue Mar 20 2018

LHZ347-201700-
/O.EXA.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
317 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EDT WEDNESDAY...

The National Weather Service in Gaylord has issued A Small Craft
Advisory...which is in effect until 1 PM EDT Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LMZ344>346-201700-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
317 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ348-349-201700-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
317 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
567 
WHUS73 KAPX 201421
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1021 AM EDT Tue Mar 20 2018

LMZ344>346-202230-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1021 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ347>349-202230-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1021 AM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
578 
WHUS73 KAPX 201953
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
353 PM EDT Tue Mar 20 2018

LMZ344>346-210400-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
353 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ347>349-210400-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
353 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
296 
WHUS73 KAPX 210219
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
1019 PM EDT Tue Mar 20 2018

LMZ344>346-210500-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T0500Z/
Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
1019 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 AM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

LHZ347>349-211030-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1019 PM EDT Tue Mar 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT
WEDNESDAY...

A Small Craft Advisory remains in effect until 1 PM EDT
Wednesday. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
120 
WHUS73 KAPX 210713
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
313 AM EDT Wed Mar 21 2018

LHZ347>349-211700-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
313 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 1 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$
921 
WHUS73 KAPX 211449
MWWAPX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gaylord MI
Issued by National Weather Service MARQUETTE MI
1049 AM EDT Wed Mar 21 2018

LHZ347>349-211700-
/O.CON.KAPX.SC.Y.0006.000000T0000Z-180321T1700Z/
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
1049 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

A Small Craft Advisory remains in effect until 1 PM EDT this
afternoon. 

* Please see the latest marine forecasts for more detailed 
  information. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

$$

Beachler

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 3:20 AM EDT, 9 minutes earlier.

Area forecast discussion, Mar 19, 3:20 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
320 AM EDT Mon Mar 19 2018

.NEAR TERM...(Today through Tonight)
Issued at 317 AM EDT Mon Mar 19 2018

...Cooler weather returns...

High impact weather potential: None.

Pattern synopsis/forecast: Elevated fgen response along mid level
confluence axis managed to kick off quite a bit of mid clouds across
the area this past evening. Even plenty of elevated returns on
regional radars, but sub H7 dry wedge (well displayed on local 00z
sounding) prevented any of that activity from even remotely reaching
the surface. Cloud deck has started to thin/retreat to the southwest
as elevated dynamics fade and deep layer drying kicks into full gear
on south side of northern Ontario centered high pressure. Low level
cold air advection gradually strengthening with time as northeast
flow rotates in Canadian air. Despite increasingly favorable low
level lapse rates across northern Lake Huron as H8 temperatures dip
into the negative lower teens, that same dry wedge noted on area
soundings has prevented any shallow lake cloud development yet.

Low pressure along tightening low level thermal gradient looks to
remain well to our south across the Tennessee Valley/lower Ohio
Valley today and tonight, allowing that Ontario high and attendant
dry northeast flow to dominate our weather for the next several
days.

Primary forecast concerns/challenges: Cloud/temperature trends and
addressing the possibility for a few lake induced flurries tonight.

Details: Mid level cloud deck should continue to thin from northeast
to southwest this morning. Still cannot rule out some shallow Lake
Huron induced clouds today across northeast lower Michigan (hi-res
ARW and GFS guidance remain most steadfast on this idea). Given no
evidence of any such clouds yet, and continued maintenance of low
level dry air feed, will continue to take a conservative approach on
this idea. Unlike yesterday, more robust cold air advection looks to
strongly mitigate solar insolation, helping keep temperatures
several degrees cooler. With that said, over-performance of
temperatures lately supports trending to the warmer end of the
guidance spectrum, featuring highs ranging from around 30 north of
the big bridge, to readings well into the 30s across the southwest
third of the area.

Same trends tonight as cool and dry northeast winds continue across
the region. However, increasing speed of those winds across northern
Lake Huron may tip the scales to a bit better moisture flux and more
organized lake clouds. Guidance derived soundings bear this out,
especially from Alpena and points south along the Sunrise Side. Top
of "moist" layer extends well colder than the ice nucleation level,
and may be just deep enough to even kick off a few flurries.
Otherwise, a seasonably chilly night across the northwoods, with
widespread readings in the single digits and teens by Tuesday
morning.

&&

.SHORT TERM...(Tuesday through Wednesday)
Issued at 317 AM EDT Mon Mar 19 2018

...A bit chilly for the official start of Spring...

High Impact Weather Potential: Minimal.

Pattern Synopsis/Forecast: Large scale pattern features a split flow
pattern across North America with an active southern branch starting
with a strong upper low northeast of Hawaii (> 3SD below the
mean)...a short wave trough moving into the central/southern High
Plains early this morning...an elongated disturbance from Montana
back off the Washington coast...and a trailing disturbance moving
into California.  Northern branch displaced to the north/northeast
of the Great Lakes.  High Plains short wave trough will track east
into the Ohio Valley by tonight...while trailing California PV
anomaly digs into the Lower Mississippi Valley and becomes the
dominant feature by Tuesday over the southeastern states. This
eventually allows upper flow over the Great Lakes to become rather
stagnant by midweek and any short wave energy over the northern
Plains/upper Midwest gets pulled southward.

Colder northeast boundary layer flow sets up across Michigan for
Tuesday/Wednesday with high pressure over northern Ontario and an
organizing cyclone off the mid Atlantic coast.

Primary Forecast Concerns: Not many...other than some clouds/
flurries off Lake Huron early Tuesday (with the Spring equinox at
1215 pm).  High temperatures Tuesday are looking to fall a little
short of normal... around 30 to the mid 30s expected with eastern
Upper struggling in the 20s much of the afternoon. Much the same
expected for Wednesday though temperatures may be a couple degrees
warmer.

&&

.LONG TERM...(Wednesday night through Sunday)
Issued at 317 AM EDT Mon Mar 19 2018

Large scale pattern trends toward a more consolidated look for
the last half of the week as amplified troughing (and eventually
an expanding closed low) takes shape off the west coast with
downstream ridging across the Rockies by Thursday...which itself
slowly builds east but flattens with time with the possibility of
Pacific origin short wave energy moving through the region at some
point next weekend (19/00z Canadian run has a very stormy look to
it for Saturday/Saturday night). Consensus forecast dragging some
PoPs into northern Lower starting Friday night...so forecast
trends in the Friday night through Saturday night time range need
to be monitored.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1147 PM EDT Sun Mar 18 2018

Increasing but limited mid level moisture will result in an
increase in mid clouds overnight into Monday along a backdoor cold
front slowly moving thru the region. Otherwise...dry and
relatively quiet wx will persist across all of Northern Lower
Michigan overnight thru Monday night as high pressure remains in
control. Winds will be from the N/NE around 10 kts...with a few
higher gusts possible during the afternoon.

&&

.MARINE...
Issued at 317 AM EDT Mon Mar 19 2018

Northeast winds, at times a bit gusty, will continue across
the big waters for the next several days. Highest wind speeds
expected to occur today through Tuesday when pressure gradient is
the tightest. Combination of winds and waves will result in small
craft advisory conditions on portions of northern Lake Michigan
(today and tonight) and Lake Huron (tonight and Tuesday).

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
&&

NEAR TERM...MB
SHORT TERM...JPB
LONG TERM...JPB
AVIATION...MR
MARINE...MB
Hazardous weather outlook, Mar 19, 3:16 AM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
316 AM EDT Mon Mar 19 2018

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-201200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
316 AM EDT Mon Mar 19 2018

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

Nearby

Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.